# SDR PCAA0311138

- Difficulty date: November 7, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- Aircraft time: 32,174 hours, 35,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Part serial: 000146
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3800, LAGUARDIA, DURING TEST CREW FOUND THAT TWO CEILING LIGHTS WERE INOP.  MAINTENANCE REPLACED BATTERY PACK, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
